', Irawati
Lembaga Penelitian dan Pengabdian kepada Masyarakat Universitas Riau

Published : 1 Documents
Articles

Found 1 Documents
Search

Kongruensi Unsur Idempoten Ortogonal dalam Aljabar Insidensi Finitary

Jurnal Natur Indonesia Vol 13, No 02 (2011)
Publisher : Lembaga Penelitian dan Pengabdian kepada Masyarakat Universitas Riau

Show Abstract | Original Source | Check in Google Scholar | Full PDF (62.626 KB)

Abstract

Let X be a partially ordered set, R is a commutative ring with identity and FININC (X, R) denote finitary incidencealgebra of poset X over R. In this paper it will be seen congruence of two elements that are idempotent orthogonalin FININC (X, R) relative to the modulo Radical Jacobson of algebra. Review of this topic would be useful to examineisomorphism problems of the finitary incidence Algebra.